MathSciNet Relay Station
MathSciNet bibliographic data
MR1207797 34C35 (34C99 92B05)
Jacquez, John A.; Simon, Carl P. Qualitative theory of compartmental systems. SIAM Rev. 35 (1993), no. 1, 43–79.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement